Since taking warfarin my periods have, unsurprisingly, got heavier. Last year they became extremely heavy, to the point that I was referred to a gynaecologist. In addition to the warfarin, I have fibroids - which can cause heavy bleeding. Anyhow, a Mirena coil was fitted to try to sort it all out and then I had 2 blissful, light periods and felt quite delighted with life. Then a moderate one. And now, 3 months after the fitting, the heaviest period I've ever had, with frequent, huge clots.
Given that there are probably a fair few women with Hughes and also a Mirena coil, can anyone advise me if this is part of the 'bedding in' process that the accompanying info leaflet says can occur in the first few months? I today saw a nurse and GP - the GP thought it might be, the nurse later said she thought not and that the coil isn't working for me and that it should be back to the gynae for an ablation (just the thought makes me feel weak....).
Also, the GP prescribed Mefenamic acid - on the basis that I will have my INR re-checked in one week's time. I've seen a couple of posts on this forum re this drug - there seems to be mixed reactions to it, plus views as to its suitability for patients taking warfarin. Any further advice/input that anyone has to offer would be very welcome.